# SDR AU980544

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Swivel
- Part number: ANCRA4171312
- Condition: Failed
- Location: Cockpit
- Component: 0572300207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT HINGED ATTACHMENT SWIVEL FAILED.
